Brief Introduction of Professor Xuli Han 

Job Address: School of Mathematicsand Statistics, Central South University, 

Changsha, 410083, P.R.China 

E-mail: xlhan@csu.eu.cn

Hewas born in Hunan, China, in 1957. He received the master’s degreefrom the Nanjing University of Aeronautics and Astronautics, China,in 1987 and the doctor’s degree from the Central South University, China, in1994. Heis a professor in mathematics at the Central South University from 1994. 

From March 2000to August 2000, he was at the University of South Florida of Americaas a visiting research scholar. From August 2000 to March 2001, he was at the Universityof Florida of America as a visiting research scholar. From September 2009 toFebruary 2010, he was at the University at Albany, State University of New Yorkas a senior research scholar. 

His researchinterests include: applied numerical approximation, geometric computing, computeraided geometric design, optimization method, numerical solution of differentialequations. 

Some Publications: 

[1] Xuli Han, Piecewise trigonometric Hermite interpolation, AppliedMathematics and Computation, 268(2015): 616-627. 

[2] Xuli Han, Convexity-preserving approximation by univariate cubicsplines, Journal of Computational and Applied Mathematics, 2015, 287: 113-123. 

[3] Xuli Han, A class of general quartic spline curves with shapeparameters, Computer Aided Geometric Design, 2011, 28(3): 151-163. 

[4] Xuli Han, A degree by degree recursive construction of Hermitespline interpolants, Journal of Computational and Applied Mathematics, 2009,225(1): 113-123. 

[5] Xuli Han, Convexity-preserving piecewise rational quarticinterpolation, SIAM Journal on Numerical Analysis, 2008, 46(2): 920-929. 

[6] Xuli Han, Quadratic trigonometric polynomial curves concerninglocal control, Applied Numerical Mathematics, 2006, 56 (1): 105-115. 

[7] Xuli Han, Piecewise quartic polynomial curves with a local shapeparameter, Journal of Computational and Applied Mathematics, 2006, 195(1-2):34-45. 

[8] Xuli Han, C2quadratic trigonometric polynomialcurves with local bias, Journal of Computational and Applied Mathematics, 2005,180 (1): 161-172.

[9] Xuli Han, Cubic trigonometric polynomial curves with a shapeparameter, Computer Aided Geometric Design, 2004, 21(6): 535-548. 

[10] Xuli Han, Piecewise quadratic trigonometric polynomial curves,Mathematics of Computation, 2003, 72(243): 1369-1377. 

[11] Xuli Han, The multi-node higher order expansion of a function,Journal of Approximation Theory, 2003, 124(2): 242-253. 

[12] Xuli Han, Quadratic trigonometric polynomial curves with ashape parameter, Computer Aided Geometric Design, 2002, 19(7): 503-512. 

关闭